RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Medvedev, Anton Gennad'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 2

Number of views:
This page:403
Abstract pages:551
Full texts:181
References:71
Birth date: 16.04.1987
E-mail:
Keywords: kam theory, hyperbolic tori.

Subject:

Mechanics. kam theory, slow-fast systems.


http://www.mathnet.ru/eng/person35057
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. G. Medvedev, A. I. Neishtadt, D. V. Treschev, “Lagrangian tori near resonances of near-integrable Hamiltonian systems”, Nonlinearity, 28:7 (2015),  2105–2130  mathnet  mathscinet  zmath  isi  elib  scopus
2014
2. A. G. Medvedev, “Conservation of Hyperbolic Tori in Hamiltonian Systems”, Mat. Zametki, 95:2 (2014),  227–233  mathnet  mathscinet  elib; Math. Notes, 95:2 (2014), 208–213  isi  elib  scopus
2013
3. A. G. Medvedev, “Hyperbolic tori in Hamiltonian systems with slowly varying parameter”, Mat. Sb., 204:5 (2013),  45–66  mathnet  mathscinet  zmath  elib; Sb. Math., 204:5 (2013), 661–682  isi  elib  scopus

Presentations in Math-Net.Ru
1. Оценка меры торов в системах Гамильтона при малых возмущениях
A. G. Medvedev
Seminar of the Department of Mechanics
February 3, 2020 12:00
2. Гиперболические торы в системах Гамильтона с медленно меняющимся параметром
A. G. Medvedev
Hamiltonian systems and statistical mechanics
April 8, 2013

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021